Aa
Aa
A
A
A
Close
Avatar universal

metoporol/ morphine/ bradycardia/

I have HBP and was diagnoised with bradycardia several years ago and recently EKG showed problems with QT intervals has the medication caused this and is it reversible
Thanks
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thank you for your responce.  I was told by the nurse their were longer QT interval times. I just had a 24hr monitor done and should get the results back Friday I read that Morphine can cause this. I have been in a Pain Mgmt program for several years due to being hit by a car, and was diagnoised with the Bradycardia 6-7 years ago on a EKG during a physical but my primary did not say their was a problem.
Helpful - 0
86819 tn?1378947492
What do you mean by "EKG showed problems with QT intervals"? The reason I ask is that the QT interval has to be corrected using something like the RR interval to have real meaning.  RR is just the time interval from beat to beat, and if you have bradycardia there might need to be more correction going on. On the other hand, some drugs affect the QT interval.  If you do have a prolonged QT caused by drugs, I should think it should be reversible when you stop taking the drug. Using similar reasoning that wouldn't happen if it were caused by something genetic, an underlying cause for people who have real QT problems and associated  polymorphic VT's.
Helpful - 0
Have an Answer?

You are reading content posted in the Heart Rhythm Community

Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.